# SDR FDEA201212114282

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,342 hours, 19,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1300 FRAME HAS CRACKED SHEAR TIE BETWEEN STR 20L AND STR 21L.  REMOVED DAMAGED SHEAR TIE, FABRICATED NEW AND INSTALLED IAW SRM 51-40-02, 51-40-05, 51-70-11 AND DWG 140N2002 REV EU.
